Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Quantum diffusion of the random Schrödinger evolution in the scaling limit I : the non-recollision diagrams
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Acta Mathematica
Volume: 200
Issue / Number: 2
Start Page: 211
End Page: 277
Document Type: Article
ID: 402135.0
Quantum diffusion for the Anderson model in the scaling limit
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Annales Henri Poincaré
Volume: 8
Issue / Number: 4
Start Page: 621
End Page: 685
Document Type: Article
ID: 346340.0
Quantum diffusion of the random Schrödinger evolution in the scaling limit II : the recollision diagrams
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 271
Issue / Number: 1
Start Page: 1
End Page: 53
Document Type: Article
ID: 346341.0
Quantum diffusion for the Anderson model in the scaling limit
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Annales Henri Poincaré
Volume: 8
Issue / Number: 4
Start Page: 621
End Page: 685
Document Type: Article
ID: 401986.0
Quantum diffusion of the random Schrödinger evolution in the scaling limit II : the recollision diagrams
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 271
Issue / Number: 1
End Page: 1-53
Document Type: Article
ID: 401985.0
Towards the quantum brownian motion
Authors: Erdös, L.; Salmhofer, M.; Yau, H.-T.
Title of Book: Mathematical physics of quantum mechanics
Start Page: 233
End Page: 257
Place of Publication: Berlin
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2006
Document Type: InBook
ID: 304845.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.